MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, X8000 LIGHT SOURCE; LIGHT SOURCE, FIBEROPTIC, ROUTINE

STRYKER ENDOSCOPY-SAN JOSE PKG, X8000 LIGHT SOURCE; LIGHT SOURCE, FIBEROPTIC, ROUTINE
Catalog Number 0220200000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the product lost image.The procedure was completed successfully.
 
Additional Manufacturer Narrative
The product was not received for investigation at stryker endoscopy because it was evaluated at stryker bejing.The reported failure mode was confirmed.The failure mode will be monitored for future reoccurrence.The technical service report is attached (see communication log), and indicates: - symptom - light source start up failure.Diagnosis & service performed: replace bulb module.The reported event involving this failure and product could have been caused by: - malfunctioning control board - malfunctioning display board - improper assembly - fans not running use error.
 
Event or Problem Description

Brand Name
PKG, X8000 LIGHT SOURCE
Common Device Name
LIGHT SOURCE, FIBEROPTIC, ROUTINE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8578207
Report Number0002936485-2019-00187
Device Sequence Number13905613
Product Code FCW
UDI-Device Identifier07613327051360
UDI-Public07613327051360
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K961971
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0220200000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2019
Initial Date Received by Manufacturer 04/10/2019
Supplement Date Received by Manufacturer04/10/2019
Initial Report FDA Received Date05/03/2019
Supplement Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1